# SDR ASAA2020040932626

- Difficulty date: April 5, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,536 hours, 8,253 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 1876M6
- Condition: Failed
- Location: Cockpit
- Part time: 29,166 hours, 12,384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O COURSE WINDOW SEGMENTS IMPROPERLY ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED DFGC MODE CONTROL PANEL. OPS CKS GOOD/ F/O COURSE SEGMENTS OPERATE NORMALLY, ALL TESTS PASS REF B737-900 AMM 22-11-34-400-801. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
